# SDR SWIA202264970

- Difficulty date: January 24, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR AFT WEB DRAG ANGLE TO BE CRACKED IN PREVIOUS REPAIR AREA.    (C CHECK RO 3/11/2022)   REMOVED AND REPLACED PAX DOOR AFT WEB DRAG ANGLE IAW CRJ 200 SRM 51-40-11 AND 51-42-13
